MathSciNet Relay Station
MathSciNet bibliographic data
MR2209942 (2006j:12014) 12Y05 (11Y16)
Barreto, Paulo S. L. M.; Voloch, José Felipe Efficient computation of roots in finite fields. Des. Codes Cryptogr. 39 (2006), no. 2, 275–280.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement